# SDR QXEA2009061100440

- Difficulty date: June 8, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 17,504 hours, 14,443 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA- F/A REPORTS STRONG "BURNING PAPER" ODOR MID CABIN TO AFT CABIN.  SMOKE ODOR DID NOT DISSIPATE AFTER BLEEDS WERE TURNED OFF.  PERFORMED OPERATIONAL TEST OF THE BLEED AIR SYSTEM REF AMM TASK NR 36-11-00-710-802.  OPS TEST GOOD, NO INDICATION OF SMOKE OR ODOR WITH A/C AT RATED POWER NO INDICATION OF SMOKE OR ODOR.  NO FURTHER DEFECTS, AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
